Side Effects

Picture

Side effects may include: rigid muscles, high fever, sweating, confusion, fast or uneven heartbeats, tremors, feeling like you might pass out, uncontrollable jerky muscle movements, trouble swallowing, problems with speech, restless muscle movements, blurred vision, eye pain, seeing halos around lights, increased thirst and urination, excessive hunger, weakness, nausea and vomiting, chills, body aches, flue symptoms, dizziness, tired feeling, dry mouth, sore throat, stomach pain,¬†agitation, trouble sleeping, dizziness, tremors, anxiety, hypertonia, abnormal dreams, dyskinesia, abnormal thinking, vertigo, involuntary movements, confusion, amnesia, loss of coordination, abnormal gait, apathy, stupor, neuralgia, stuttering, dystonia, subdural hematoma, tachycardia, postural hypotension, bradycardia, hyperglycemia, diabetes….and the list goes on and and on and on.

And what am I experiencing? I feel like someone has poured cement into my body that I am very slowly becoming accustomed to, lights are brighter, my dreams are insane, I can’t wake up in the morning, and I feel drunk for the majority of the day.

Picture

You know those sci-fi movies where there’s an alien living inside a human body? You know the big reveal when all of the sudden the human mouth opens up and this thing with limbs and tentacles and a great big scary, screaming mouth comes screeching out? Yeah, that’s how I feel. I feel like if I opened my mouth too wide this drug would disembowel me. My depression and anxiety feel less managed and more inaccessible, like they’ve been locked in a concrete room.

The drug I was taking before this one? Mood or behavior changes, anxiety, panic attacks, trouble sleeping, impulsivity, irritability, agitation, hostility, aggression, restlessness, hyperactivity, depressed, suicidal, seizures, rigid muscles, high fever, sweating, confusion, uneven heartbeats, agitation, hallucinations, fever, headache, trouble concentrating, memory problems, feeling unsteady, shallow breathing or breathing that stops…….

At least now if I feel anxious or a desire to jump off a building, I’m too lethargic to do anything about it. I’m quite sure that’s not the point, but it’s something.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s